American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(20.40) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 43 found      Go to page: 1 2

[1] Guy T. Hogan. Elements of maximal order in finite $p$-groups . Proc. Amer. Math. Soc. 32 (1972) 37-41. MR 0289645.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] D. K. Friesen. Products of normal supersolvable subgroups . Proc. Amer. Math. Soc. 30 (1971) 46-48. MR 0280590.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Fletcher Gross. $p$-solvable groups with few automorphism classes of subgroups of order $p$ . Proc. Amer. Math. Soc. 30 (1971) 437-444. MR 0286887.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Richard M. Davitt and Albert D. Otto. On the automorphism group of a finite $p$-group with the central quotient metacyclic . Proc. Amer. Math. Soc. 30 (1971) 467-472. MR 0281797.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Graham A. Chambers. On the conjugacy of injectors . Proc. Amer. Math. Soc. 28 (1971) 358-360. MR 0277612.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Joseph E. Kuczkowski. On roots and subsemigroups of nilpotent groups . Proc. Amer. Math. Soc. 28 (1971) 50-52. MR 0274585.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] R. Faudree. Groups in which each element commutes with its endomorphic images . Proc. Amer. Math. Soc. 27 (1971) 236-240. MR 0269737.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] I. D. Macdonald. Solution of the Hughes problem for finite $p$-groups of class $2p-2$. . Proc. Amer. Math. Soc. 27 (1971) 39-42. MR 0271230.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Edward Formanek. A short proof of a theorem of Jennings . Proc. Amer. Math. Soc. 26 (1970) 405-407. MR 0272895.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Ernest L. Stitzinger. On elementary groups . Proc. Amer. Math. Soc. 26 (1970) 236-238. MR 0265467.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Nobuo Inagaki. On $\mathfrak{F}$-normalizers and $\mathfrak{F}$-hypercenter . Proc. Amer. Math. Soc. 26 (1970) 21-22. MR 0263921.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Ti Yen. On $\mathfrak{F}$-normalizers . Proc. Amer. Math. Soc. 26 (1970) 49-56. MR 0262366.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] H. J. Schmidt. On normal complements of $\mathfrak{F}$-covering subgroups . Proc. Amer. Math. Soc. 25 (1970) 457-459. MR 0258960.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Forrest Richen. Decomposition numbers of $p$-solvable groups . Proc. Amer. Math. Soc. 25 (1970) 100-104. MR 0254146.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] D. B. Coleman and D. S. Passman. Units in modular group rings . Proc. Amer. Math. Soc. 25 (1970) 510-512. MR 0262360.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Larry Dornhoff. Jordan's theorem for solvable groups . Proc. Amer. Math. Soc. 24 (1970) 533-537. MR 0255680.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] N. D. Gupta. The free metabelian group of exponent $p\sp{2}$ . Proc. Amer. Math. Soc. 22 (1969) 375-376. MR 0245678.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Avino’am Mann. On subgroups of finite solvable groups . Proc. Amer. Math. Soc. 22 (1969) 214-216. MR 0241539.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] S. Bauman. A note on cover and avoidance properties in solvable groups . Proc. Amer. Math. Soc. 21 (1969) 173-174. MR 0238950.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Eugene Schenkman. Some criteria for nilpotency in groups and Lie algebras . Proc. Amer. Math. Soc. 21 (1969) 714-718. MR 0241540.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] H. Lausch. Formations of group and $\pi $-decomposability . Proc. Amer. Math. Soc. 20 (1969) 203-206. MR 0233891.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Guy T. Hogan and Wolfgang P. Kappe. On the $H\sb{p}$-problem for finite $p$-groups . Proc. Amer. Math. Soc. 20 (1969) 450-454. MR 0238952.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Chong-yun Chao. A theorem of nilpotent groups . Proc. Amer. Math. Soc. 19 (1968) 959-960. MR 0229721.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Ralph Faudree. A note on the automorphism group of a $p$-group . Proc. Amer. Math. Soc. 19 (1968) 1379-1382. MR 0248224.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Fletcher Gross. A note on fixed-point-free solvable operator groups . Proc. Amer. Math. Soc. 19 (1968) 1363-1365. MR 0231909.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Avino’am Mann. On $\mathfrak{F}$-normalizers and $\mathfrak{F}$-covering subgroups . Proc. Amer. Math. Soc. 19 (1968) 1159-1160. MR 0231911.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] D. L. Winter. Finite $p$-solvable linear groups with a cyclic Sylow $p$-subgroup . Proc. Amer. Math. Soc. 18 (1967) 341-343. MR 0207845.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Paul M. Weichsel. On $p$-abelian groups . Proc. Amer. Math. Soc. 18 (1967) 736-737. MR 0213443.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] R. Faudree. Embedding theorems for ascending nilpotent groups . Proc. Amer. Math. Soc. 18 (1967) 148-154. MR 0206105.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Richard G. Swan. Representations of polycyclic groups . Proc. Amer. Math. Soc. 18 (1967) 573-574. MR 0213442.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 43 found      Go to page: 1 2